NHS Steriod Reduction Info: Hi, I found this NHS... - PMRGCAuk

PMRGCAuk

12,259 members22,268 posts

NHS Steriod Reduction Info

Avrael
Avrael

Hi, I found this NHS pdf file on line which I felt gave some useful advice to those reducing on low dose steroids. publicdocuments.sth.nhs.uk/ This is the address on the webpage but unfortunately the link doesn’t work when copied and pasted here. The leaflet information is for cancer patients who have problems reducing their Steriod medication taken alongside other meds. And while not directly related to PMR the same problem occurs when reducing Steriods for cancer patients as it does for PMR sufferers.

Sorry I can’t get the link to work but it’s worth googling “Reducing and stopping steroids.” It gives helpful information of symptoms you’re likely to have if you’re Steriod reduction is too quick for your body.

20 Replies
oldestnewest
DorsetLady
DorsetLadyPMRGCAuk volunteer

Hi

Obviously not directly related to our illnesses, but useful nevertheless - thanks for posting.

I can’t get onto it as it says it is forbidden because I don’t have permission.

MrsNails
MrsNails in reply to SnazzyD

It’s not the full URL so that maybe the problem?

Avrael
Avrael in reply to MrsNails

I did try several ways to get the link to work but all went to a forbidden or error page. I’ve suggested googling the words Reducing and Stopping Steriods.” The link appears near the top of the search page. Hope that helps.

Avrael
Avrael in reply to SnazzyD

Yes I have edited my post to say I can’t get the link to work, but try googling the words “Reducing and Stopping Steriods.” The link should be near the top of the list on the google page. Hope that helps.

SnazzyD
SnazzyD in reply to Avrael

That works

Avrael is this the link you’re referring to?

publicdocuments.sth.nhs.uk/...

Avrael
Avrael in reply to MrsNails

Yes it looks like you’ve come up with the same link as I did but when copied and pasted here it doesn’t work. Best to search with the title of the leaflet. Reducing and Stopping Steriods”. The link appears near the top of the search page. Hope that helps.

MrsNails
MrsNails in reply to Avrael

Are you using the HUApp in your Phone or the DeskTop Site?

I’ve had problems with the APP & posting Links so l use the Website now....

Avrael
Avrael in reply to MrsNails

No I’m just following the link from my email. I don’t expect to do this on a regular basis so it’s not a problem. But thanks for letting me know. It may be helpful in the future.

PMRpro
PMRproAmbassador in reply to Avrael

It works fine for me.

Marijo1951
Marijo1951 in reply to MrsNails

I got it on my desk top using your link. Thank you.

PMRpro
PMRproAmbassador

It doesn't work because you haven't left a space before and after the URL - if you edit to allow that instead of the brackets it should work.

Avrael
Avrael in reply to PMRpro

Thanks for the advice on the link. I’ll remember that.

Avrael
Avrael in reply to Avrael

Just tried it with out the brackets and it still doesn’t work for me so I think it might depend on the device and/or permission that are set.

PMRpro
PMRproAmbassador in reply to Avrael

There's been a problem with links recently - obviously not properly sorted yet ...

MrsNails
MrsNails in reply to PMRpro

There is an issue if you use the App but if you use the Web Based Site you can copy links......

A good simply written report. It may not be a bad idea if some doctors read just the first two or three pages even, as they seem to know very little about steroids.

Thanks for this info. I’ve read and saved it. 🌸

Thanks Avrael, it comes from Weston Park Hospital in Sheffield where I used to live. All the cancer treatment is done there.

Very clearly written and reinforces what we learn here.

You may also like...